# SDR 2022FA0000197

- Difficulty date: January 14, 2021
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N348D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843841
- Aircraft time: 3,186 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sensor
- Part number: 85378003
- Condition: Defective
- Location: Zone 100
- Part time: 3,186 hours
- Component: Annunciator, Piper
- Component part number: 85372003
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT HEAT SWITCH WHEN ACTIVATED DID NOT TURN OFF THE PITOT HEAT INOP LIGHT EVEN THOUGH THE PITOT HEAT WAS OPERATIONAL. FOUND THAT THE PITOT HEAT SENSOR WAS DEFECTIVE.
